# SDR ZZDA2011454

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON FINGER DOUBLER, STA 209, LONG L15L, CRACKED.  ACCOMPLISHED LONGERON FINGER DOUBLER FILLER AND DOUBLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2 AND B717 SRM 51-41-02.
